# SDR WTAA980048

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922FS2A6NZ735
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SBA - LANDING GEAR FAILED TO RETRACT ON DEPARTURE.  AIRCRAFT RETURN TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR SHOCK ABSORBER PROXIMITY SENSOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURN TO SERVICE.  (M)
